# SDR SWAA2021050364617

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB # 4; O/B LOWER CHORD; THREE HOLES AFT OF STIFFENER # 2 /
